I take celexa & busbar & it seems to not really help. When I'm busy I don't feel it & when I'm not busy I just can't take it anymore... what to do?
I agree that anxiety is hard to deal with. I have also been there. There are meds that are used off label for the racing heart caused by anxiety. They are usually blood pressure meds. Something to discuss with your doctor along with your symptoms. You did not say how long you have been on the Celexa or Buspar.
Buspar can take a few weeks to build up in your system to start working. It can take 4-8 weeks for the Celexa to reach a therapeutic level.
Let us know how you are doing. There is a good support network here. You are not alone :)
Try and talke to doc I want throw same thing i been on hydroxyzine 50mg 3 times a day it's been working for me Xanax all so work even Bayer but hard to get now we're u live because of drug abuse but those to work for me any thing else my it worse dident work or just myde me sick
Trust me your not alone! I have had panic attacks since I was a child but this past year they have became so much worse to where leaving my house was a major problem.. A year later I still struggle but I now go out and am able to control them and even be happy.. Iknow it may seem like there's no end to it but there is you really just need to stay strong and truly believe that you are okay.. Try going to a safe zone or support system.. Meditation .. Or therapist.. Also try to find things that can distract you an example for me is playing games on my iPhone.. I really hope you over come them because Iknow how hard panic attacks can be
Hi there! I have been in your shoes. Life can cause us to panic and it can be horrible. The good news is, there are so many anti depressants out there. I would let your doctor know what's happening and to have your meds changed. I had to try three different kinds.. Paxil, Lexapro and Zoloft. I'm sure you know this, but keep in mind, you have to give it still least a month for your blood levels to adjust to any new medication. Anti depressants really just slow your body down. That has everything to do with the central nervous system. Once you find the right one, you'll know it? Good luck!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 3 answers
Posted 3 Jul 2011 • 7 answers
Posted 19 Mar 2012 • 4 answers
Posted 25 Apr 2013 • 12 answers
Posted 13 Apr 2015 • 3 answers